Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DRmcarthur

Member
  • Posts

    7
  • Joined

  • Last visited

Everything posted by DRmcarthur

  1. Hi all, I have recently (Oct 6th) completed 7 months @ 80 mg/day (172 mg/kg cumulative). In my last ~ 2 weeks (I was clear) I started to get small red "fleshy" bumps (no white-head). These bumps have come and gone but their presence has persisted until now, where I am now starting to get (small) white heads and many of the blackheads on the sides of my nose are returning. My question is as follows, I have at least 2 months worth of extra pills (pharmacy screw up) however my "derm" is a to
  2. Hi all, Preamble: I am male, 25 yrs old, and I recently finished 7 months and 6 days of accutane @ 80 mg/day. I weigh 100 kg's which sets my cumulative dose at 172.80 mg/kg. I have generally dry pale skin and live in a dry climate (~30% relative humidity). I was supposed to do a full 8 months but since winter is coming and it has gotten even dryer I just couldn't handle the insane dryness so I stopped taking the accutane. Due to the dryness my regimen has been as follows: -morning clea
  3. I am experiencing something similar with my treatment (80mg/day @ 6/8 months). Specifically, the pores on my nose are very large (mostly near the bridge) and the pores on my upper cheek are ~fairly large (but not out of this world). I too am more or less pimple free at this point but the large pores are a little unnerving. I would be curious to know if this is something that others, whom had eventual success, have also experienced OR if it is a sign of things to come. (FYI, I am male, 100kg, 25y
  4. Well, there are two ways you could approach peanut butter since it is relatively high in omega 6 which is linked to increased inflammatory effects; you could supplement with omega 3's to keep the omega 6 to omega 3 ratio stable, or you could find a different substitute for something with high fat content to eat with your dose. Ultimately I think that regardless of which approach you decide to take, if you are consuming large quantities of fat say > 25g for your dose alone, you will gain weigh
  5. Hi, I am just over 5 months through my course and I am also on 80 mg/day . Just my opinion but I have been taking my daily dose with at least 3 heaping tablespoons of peanut butter during my dinner (due to the fat solubility of the accutane) and I most certainly have gained weight doing this (which is remarkable considering I am only taking in at most 2000 calories / day and already weigh 100 kg at 1.9 m ). It should be noted that I have abstained from exercise for the duration of the course whi
  6. Thank you for your response, At the point of initiation in which my stomach issues became a real problem I did have blood tests, stool tests, urine tests, and lactose tolerance tests done. I may or may not have these results filed away somewhere however I do certainly recall that all of the results came back negative and I am not lactose intolerant (or so they say). My digestion symptoms at both instances in which my stomach acted up were largely bloating/constipation but on a fairly concer
  7. Hi all, I was not originally planning on posting anything on this website as I prefer to keep to myself but unfortunately I have some questions that I would like to see if anyone scouring these forums could answer. But, before I continue perhaps a little background information will be helpful (in point form for simplicity/laziness): - I am male, 25 yrs old, 6 ft 3 in tall, ~230 lbs (I don't own a scale), and I have red hair (prudent for skin type -- "nordic" as my dermatologist would say)
×